# SDR ASAA2023070643909

- Difficulty date: July 6, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 55,410 hours, 16,482 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 024147000
- Part serial: 0905200251A18
- Condition: Discharged
- Location: E/E Bay
- Part time: 2,645 hours, 845 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERIES FOUND TO BE IN A LOW STATE OF CHARGE. GROUNDED - YES. R/R MAIN & AUX BATTERIES. . REF AMM 24-31-11.OPS CHECK GOOD.
